# SDR AALA202302027643

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 80,895 hours, 32,215 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: NOTENTERED
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS VERY DIFFICULT TO OPEN FROM THE FLIGHT DECK USING THE DOOR HANDLE. THE OPEN SWITCH WORKS GOOD. MAINTENANCE LUBED FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-50-00
